MAUDE Adverse Event Report: DEPUY IRELAND - 9616671 ATTUNE RP CR ARTIC SURF SZ4; ATTUNE INSTRUMENTS : TIBIAL TRIALS

DEPUY IRELAND - 9616671 ATTUNE RP CR ARTIC SURF SZ4; ATTUNE INSTRUMENTS : TIBIAL TRIALS
Model Number 2545-00-564
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/28/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint #
=
> (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Broken attune shim.No surgical delay.
 
Event or Problem Description
1.Which part of the instrument broke? unknown.As per a-5876947 the instrument has been returned to gareth dix and has been packaged for export.2.Did it break into 2 or more pieces? how many? unknown.As per a-5876947 the instrument has been returned to gareth dix and has been packaged for export.3.Were all pieces retrieved from the patient? unknown.
 
Additional Manufacturer Narrative
Product complaint # : (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its employees that the report constitutes an admission that the product, depuy synthes joint reconstruction, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Additional Manufacturer Narrative
 
Additional Manufacturer Narrative
Product complaint # : (b)(4).Investigation summary : examination of the returned device confirmed the reported damage.The noted damage is consistent with material overload through the use of excessive force and the investigation did not establish a need for corrective action.Depuy synthes considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation may be re-opened as necessary.Device history lot : the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A manufacturing records evaluation (mre) was not performed.

Brand Name
ATTUNE RP CR ARTIC SURF SZ4
Common Device Name
ATTUNE INSTRUMENTS : TIBIAL TRIALS
Manufacturer (Section D)
DEPUY IRELAND - 9616671
loughbeg ringaskiddy co.
cork
EI 
MDR Report Key12194064
Report Number1818910-2021-15470
Device Sequence Number19682470
Product Code HWT
UDI-Device Identifier10603295133049
UDI-Public10603295133049
Combination Product (Y/N)N
Initial Reporter CountryAS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 06/27/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number2545-00-564
Device Catalogue Number254500564
Device Lot NumberMVMBSL040
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/02/2021
Initial Date Received by Manufacturer 06/28/2021
Supplement Date Received by Manufacturer07/22/2021
08/02/2021
08/13/2021
Initial Report FDA Received Date07/19/2021
Supplement Report FDA Received Date07/26/2021
08/06/2021
08/15/2021
Patient Sequence Number1